MAUDE Adverse Event Report: VALENCIA TECHNOLOGIES ECOIN PERIPHERAL NUEROSTIMULATOR; ECOIN UUI

VALENCIA TECHNOLOGIES ECOIN PERIPHERAL NUEROSTIMULATOR; ECOIN UUI
Model Number 1011-2447
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 04/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
80 year old female was implanted on (b)(6) 2023.They were seen at their 2 week wound healing check as well their 4 week activation appointment.There were no issues noted related to healing of the incision.On (b)(6) 2023, they were seen by the implanting physician and presented with clear signs of infection at the incision site (i.E.Redness and soreness).Additionally, the implant was visible.The physician explanted the device.The patient's wound was debrided, irrigated and packed and they were prescribed antibiotics.Patient was referred to a wound clinic.An update was received on 04/24/2023 confirming the patient is under the care of a wound clinic.No further issue reported related to healing of the site.
 
Additional Manufacturer Narrative
The surgical notes associated with patient's procedure were reviewed.There were no concerns noted by the company proctor assigned to the patient's procedure.Additionally, the device history file for both the ecoin device including the sterile load history report and the lots of the procedural kit available at the implantation facility were reviewed and there were no related issues found.The device was received by vtc on 04/18/2023.The failure analysis team performed visual inspection and ran final device electrical test on the device and found no related issues with the device.The investigation found no issues or use errors related to the reported issue.The cause of the infection is not determined.

Brand Name
ECOIN PERIPHERAL NUEROSTIMULATOR
Common Device Name
ECOIN UUI
Manufacturer (Section D)
VALENCIA TECHNOLOGIES
28464 westinghouse place
valencia CA 91355
Manufacturer (Section G)
VALENCIA TECHNOLOGIES
28464 westinghouse place
valencia CA 91355
Manufacturer Contact
jacquelynn urso-bernick
28464 westinghouse place
valencia, CA 91355
MDR Report Key16828341
Report Number3010878085-2023-00001
Device Sequence Number7131799
Product Code QPT
UDI-Device Identifier00860007896903
UDI-Public(01)00860007896903(11)220303(17)230303
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P200036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2023
Device Model Number1011-2447
Device Catalogue Number1011-1422
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Initial Report FDA Received Date04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale